Tren E give anyone else massive headache?

  1. Tren E give anyone else massive headache?


    Did my first 200mg shot of Tren E today with 250mg shot of sust. I have had a killer headache since about an 1hr after. Is this normal?


  2. Very possible, although normal, you should still treat it correctly. Get plenty of water in and if it persists look into celery seed and hawthorn berry. I would highly advise you check your blood pressure semi frequently and make sure its a good range.

    Also if you had the common sense to choose an enthanate delivery for tren, why are you running sus ?

  3. yes tren and anadrol are very common at headaches which is why they r rarly stacked. i am on 3day of anadrol and yes everytime i pop a pill i get headaches shortly after
    ~ IRON LIVERô________ *[It's just advice man, that's all it is! You can take or do whatever the FCUK you wanna do!]
    •   
       


  4. Yes, I would say but only 1 day in?? I doubt it would hit that quick, I was initially thinking high blood pressure. Have you gots yours checked recently?

  5. I can almost gaurantee that the headache is unrelated to the injection. If it was an oral than I could see that, but not with a long estered injectable

  6. so u belive coincidence?
    ~ IRON LIVERô________ *[It's just advice man, that's all it is! You can take or do whatever the FCUK you wanna do!]

  7. My blood pressure has been good. I was having some headaches with sustanon but I am into week 5 and they had subsided. I started my stack and back they came. I am running my stack from weeks 5-12 of my 15 week cycle.
  

  
 

Similar Forum Threads

  1. Replies: 218
    Last Post: 11-20-2010, 09:55 PM
  2. Is tren known to give gyno?
    By Belikearnold in forum Anabolics
    Replies: 8
    Last Post: 09-07-2010, 01:33 AM
  3. Replies: 4
    Last Post: 11-15-2008, 12:29 AM
  4. Replies: 10
    Last Post: 08-01-2008, 09:40 AM
  5. headache
    By bigballer99 in forum Nutrition / Health
    Replies: 4
    Last Post: 07-10-2006, 01:47 PM
Log in
Log in